American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 211 to 240 of 311 found      Go to page: << < 5 6 7 8 9 10 11

[211] Ryuji Kajikiya. Norm estimates for radially symmetric solutions of semilinear elliptic equations . Trans. Amer. Math. Soc. 347 (1995) 1163-1199. MR 1290720.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[212] Shou Chuan Hu and Nikolaos S. Papageorgiou. Generalizations of Browder's degree theory . Trans. Amer. Math. Soc. 347 (1995) 233-259. MR 1284911.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[213] Jun Jie Tang. Solvability of the equation $\Delta\sb gu+\tilde{S}u\sp \sigma=Su$ on manifolds . Proc. Amer. Math. Soc. 121 (1994) 83-92. MR 1174496.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[214] Jenn-Fang Hwang. Growth property for the minimal surface equation in unbounded domains . Proc. Amer. Math. Soc. 121 (1994) 1027-1037. MR 1204379.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[215] Tom Yau-Heng Wan and Thomas Kwok-Keung Au. Parabolic constant mean curvature spacelike surfaces . Proc. Amer. Math. Soc. 120 (1994) 559-564. MR 1169052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[216] B. Buffoni, L. Jeanjean and C. A. Stuart. Existence of a nontrivial solution to a strongly indefinite semilinear equation . Proc. Amer. Math. Soc. 119 (1993) 179-186. MR 1145940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[217] Athanassios G. Kartsatos. On compact perturbations and compact resolvents of nonlinear $m$-accretive operators in Banach spaces . Proc. Amer. Math. Soc. 119 (1993) 1189-1199. MR 1216817.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[218] Shoshana Kamin and Laurent Véron. Flat core properties associated to the $p$-Laplace operator . Proc. Amer. Math. Soc. 118 (1993) 1079-1085. MR 1139470.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[219] Zhi Ren Jin. Prescribing scalar curvatures on the conformal classes of complete metrics with negative curvature . Trans. Amer. Math. Soc. 340 (1993) 785-810. MR 1163364.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[220] Kevin McLeod. Uniqueness of positive radial solutions of $\Delta u+f(u)=0$ in ${\bf R}\sp n$. II . Trans. Amer. Math. Soc. 339 (1993) 495-505. MR 1201323.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[221] Xingwang Xu and Paul C. Yang. Remarks on prescribing Gauss curvature . Trans. Amer. Math. Soc. 336 (1993) 831-840. MR 1087058.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[222] Kyril Tintarev. Mountain impasse theorem and spectrum of semilinear elliptic problems . Trans. Amer. Math. Soc. 336 (1993) 621-629. MR 1097172.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[223] Jun Jie Tang. Prescribing curvature with negative total curvature on open Riemann surfaces . Proc. Amer. Math. Soc. 116 (1992) 1023-1030. MR 1110554.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[224] Peter Lindqvist. Addendum: ``On the equation ${\rm div}(\vert \nabla u\vert \sp {p-2}\nabla u)+\lambda\vert u\vert \sp {p-2}u=0$'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 109} (1990), no.\ 1, 157--164; MR1007505 (90h:35088)] . Proc. Amer. Math. Soc. 116 (1992) 583-584. MR 1139483.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[225] Xing Bin Pan. Positive solutions of $\Delta u+K(x)u\sp p=0$ without decay conditions on $K(x)$ . Proc. Amer. Math. Soc. 115 (1992) 699-710. MR 1081700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[226] Luis A. Caffarelli. The regularity of mappings with a convex potential . J. Amer. Math. Soc. 5 (1992) 99-104. MR 1124980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[227] Kuo-Shung Cheng and Tai Chia Lin. The structure of solutions of a semilinear elliptic equation . Trans. Amer. Math. Soc. 332 (1992) 535-554. MR 1055568.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[228] Michael G. Crandall, Hitoshi Ishii and Pierre-Louis Lions. User's guide to viscosity solutions of second order partial differential equations . Bull. Amer. Math. Soc. 27 (1992) 1-67. MR 1118699.
Abstract, references, and article information
View Article: PDF

[229] Tiancheng Ouyang. On the positive solutions of semilinear equations $\Delta u+\lambda u-hu\sp p=0$ on the compact manifolds . Trans. Amer. Math. Soc. 331 (1992) 503-527. MR 1055810.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[230] Martin Schechter. A bounded mountain pass lemma without the (PS) condition and applications . Trans. Amer. Math. Soc. 331 (1992) 681-703. MR 1064270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[231] Vinod B. Goyal. Remark on a paper of Cheng and Smoller . Proc. Amer. Math. Soc. 113 (1991) 795-797. MR 1055773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[232] A. C. Lazer and P. J. McKenna. On a singular nonlinear elliptic boundary-value problem . Proc. Amer. Math. Soc. 111 (1991) 721-730. MR 1037213.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[233] Friedmar Schulz. Second-derivative estimates for solutions of two-dimensional Monge-Amp\`ere equations . Proc. Amer. Math. Soc. 111 (1991) 101-110. MR 1031671.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[234] Xi Ting Liang and Ming Qi Yu. Positiveness of nonnegative supersolutions of elliptic equations . Proc. Amer. Math. Soc. 111 (1991) 731-742. MR 1087007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[235] Omar Hijab. Control of degenerate diffusions in ${\bf R}\sp d$ . Trans. Amer. Math. Soc. 327 (1991) 427-448. MR 1040262.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[236] Peter Lindqvist. On the equation ${\rm div}\,(\vert \nabla u\vert \sp {p-2}\nabla u)+\lambda\vert u\vert \sp {p-2}u=0$ . Proc. Amer. Math. Soc. 109 (1990) 157-164. MR 1007505.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[237] Xuefeng Wang. A remark on strong maximum principle for parabolic and elliptic systems . Proc. Amer. Math. Soc. 109 (1990) 343-348. MR 1019284.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[238] Jiang Fan Li. Gaussian curvatures of Lorentzian metrics on the plane and punctured planes . Proc. Amer. Math. Soc. 108 (1990) 197-205. MR 984805.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[239] Rafael D. Benguria and Cecilia Yarur. Symmetry properties of the solutions to Thomas-Fermi-Dirac-von Weizs\"acker type equations . Trans. Amer. Math. Soc. 320 (1990) 665-675. MR 974511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[240] J.-M. Rakotoson and William P. Ziemer. Local behavior of solutions of quasilinear elliptic equations with general structure . Trans. Amer. Math. Soc. 319 (1990) 747-764. MR 998128.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 211 to 240 of 311 found      Go to page: << < 5 6 7 8 9 10 11